# SDR HEEA076903

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,970 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Seal
- Part number: 406310407101
- Condition: Leaking
- Location: Swashplate
- Component: Swashplate, 406010401115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEARING GREASE SEAL LEAKING ON UNIBALL.
